MathSciNet Relay Station
MathSciNet bibliographic data
MR290954 (45 #48) 02H15 (12L15)
Macintyre, Angus On $\omega \sb{1}$-categorical theories of fields. Fund. Math. 71 (1971), no. 1, 1–25. (errata insert).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement